What Do the Withdrawals from Opiates Look and Feel Like?

What Do the Withdrawals from Opiates Look and Feel Like?

withdrawals

When someone is under the influence of opiates, they may not recognize what the addiction is doing to them. It is difficult to see much of the addiction, until the person is going through withdrawals and that is when the addict often sees just how bad things have gotten. Those with the most severe addictions often go through the most severe withdrawals. If you fearful of withdrawing from opiates, going to rehab now is the best idea. Addiction and family often intertwine and your family probably sees what is happening.

The Flu

You may find that withdrawals from opiates may look and feel like the flu. Some addicts who are withdrawing will get cramping in their stomach, their nose will be runny and they may have various stomach issues. They might get the chills, start shaking or even have aches all over the body. It may feel like a very bad case of the flu. Addiction and family may be bad but you should ask your family members to take you to treatment so you can get help.

Dilating Pupils

The withdrawals from opiates may cause dilating pupils as well. When under the influence of opiates, the addict’s pupils might be extremely small. When someone hasn’t taken opiates in one or two days, the pupils increase in size. At about three to four days without this drug, the addict may have very large pupils. This is a clear sign they are withdrawing. If you don’t want to worry about this on your own, get into a rehab center today.

Stress and Anxiety

Many people who are going through withdrawals from this drug will also experience high levels of stress and anxiety. They may not be able to stay in one place, hold still or even stay focused on one thing. Their mind may seem to jump from one thing to the next every minute or two. Others may see them fidgeting a lot as well. If you want to be supported and cared for when experienced this symptom, rehab facilities will help.

These are some of the things that happen when going through withdrawals from opiates. These drugs are quite dangerous and many people overdose on them. If you want to stop using and get clean from this drug and others, going into a treatment facility and asking for help is your first step to freedom and sobriety.

Leave a Reply

Your email address will not be published. Required fields are marked *